# SDR K11A2023092700229

- Difficulty date: August 24, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 737436
- Aircraft serial: 25407
- Aircraft time: 58,315 hours, 40,969 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Part time: 58,315 hours, 40,969 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND LH W/W CEILING CHORD LOWER SURFACE AT APPROX STA 707 LBL 5.
